# SDR TWAA9801901

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927L
- Make and model: Doug DC-9-34
- Aircraft serial: 48123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch Assy
- Part number: H50002125218
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 372 - ON GEAR RETRACTION, LEFT GEAR UNSAFE LIGHT REMAINED ON.  RECYCLED GEAR AND NOSE GEAR UNSAFE LIGHT REMAINED ON BUT MAIN GEAR INDICATION NORMAL.  PLACED GEAR HANDLE DOWN AND NORMAL INDICATION.  RETURNED TO STL.  REPLACED MAINTENANCE BYPASS HANDLE LOCKING LATCH.  (M)
